# SDR F3LA201910150125

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N334FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 4,795 hours, 2,059 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER APPLICATION OF TAKE OFF THRUST,  THERE WAS A STRONG ODOR. ODOR DISSIPATED AFTER TAKE OFF.    CREW REPORTED MUSTY METALLIC ODOR,  PERFORMED ODOR TSM FOUND TO BE TYPE 9,  GAS PATH WAS COMPLETED PREVIOUS LEG.  PERFORMED POST WASH TO VERIFY ENGINE CLEARED OUT,  NO DEFECTS NOTED OR ODOR. AC OK TO CONTINUE
